Analysis of a model of cell crawling migration - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Communications in Mathematical Sciences Year : 2022

Analysis of a model of cell crawling migration


We introduce and study a model for motility of cells on substrate. The cell is 1d, inextensible and it contains a diffusive back-polarity marker, which satisfies a non-linear and non-local parabolic equation of Fokker-Planck type with attachment/detachment at the boundary. The idea behind the model is a quadratic nonlinear coupling: the marker is advected by the cell velocity, which is itself driven by a front-rear imbalance in marker. We show that it is of bistable type, provided that the coupling between the asymmetry of the marker and the cell velocity is sufficiently strong. In such a case we prove the non-linear stability of the largest steady state, for large initial data. In the weak coupling case we prove the convergence of the molecular concentration towards the Gaussian state.
Fichier principal
Vignette du fichier
LeMeu_finalbis.pdf (433.38 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03779089 , version 1 (16-09-2022)



Thomas Lepoutre, Nicolas Meunier. Analysis of a model of cell crawling migration. Communications in Mathematical Sciences, 2022, 20 (6), pp.1589-1611. ⟨10.4310/CMS.2022.v20.n6.a6⟩. ⟨hal-03779089⟩
47 View
24 Download



Gmail Facebook Twitter LinkedIn More